Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taken antibiotic for sinus infection and cough. Could it cause muscle cramping in buttocks?

I ve been sick with a bad sinus infection . I ve also had a bronchial type cough. When I went to the ER at Brook Army Medical Center the other night, they gave me an antibiotic and some pain medicine for my chest since it feels like I may have cracked a rib from the cough. My question is, could any of the medicines cause muscle cramping in my buttocks all the way down my thighs and calves in the back?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
It is very unlikely,
Kindly follow up with your doctor again, you may require chest Xray,
Sometimes muscle relaxants may give such symptoms,
Also sometimes bronchial illness is associated with such problems- probably due to relative ischemia but yet not proven,
Wish you good Health,
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor